MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR 12X20MM IMPLANT HEAD; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. EXPLOR 12X20MM IMPLANT HEAD; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 11-210062, explor 7x26mm impl stem w/scr, lot # 275050.Report source: netherlands.The customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00081.Unknown if product will be returned.
 
Event or Problem Description
It was reported that after examination of radiographs, it is indicated that the head is loose.Subsequently, the patient had a revision about a month ago.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - head.Reported event was unable to be confirmed due to limited information received from the customer.The single, undated xray provided that is reported to be after the initial post- op surgery at which the date is unknown.Hcp review of the xray would not enhance the investigation.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EXPLOR 12X20MM IMPLANT HEAD
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16551739
Report Number0001825034-2023-00544
Device Sequence Number20070500
Product Code KWI
UDI-Device Identifier00880304210325
UDI-Public(01)00880304210325(17)290205(10)212710
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K051385
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-210023
Device Lot Number212710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown